MAUDE Adverse Event Report: MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MEDTRONIC FABRICATION S.A.S. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6LPC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the lock between the inner and outer tube was too tight to be twisted out.There was no patient injury.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MEDTRONIC FABRICATION S.A.S.
103 route d anor
fourmies nord 59610
FR  59610
MDR Report Key9160329
Report Number9611350-2019-00020
Device Sequence Number2413574
Product Code JOH
UDI-Device Identifier60884522007134
UDI-Public60884522007134
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6LPC
Device Catalogue Number6LPC
Device Lot Number1810654JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1